# SDR MASA20211018502

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903706117
- Part serial: NA
- Condition: Damaged
- Location: Fs913- Fs927
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS913 - FS927 BETWEEN STGR26R - 26L WAS FOUND TO HAVE DAMAGE TO AN EXISTING REPAIR DOUBLER. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-51-01, FIGURE 53-51-01-991-806 ITEM 10, EA 72-2021-176.
